## Child Safety & Family Reunification Subcommittee Agenda

**Date:** March 23, 2021 **Time:** 2:30 p.m. – 4:00 p.m.

**Location:** Online: <a href="https://us02web.zoom.us/j/83852235824">https://us02web.zoom.us/j/83852235824</a>

**Staff:** Crista Johnson, *Executive Director* & Nickolaus Colgan, *Administrative Coordinator* 



Time	Topic	Lead
2:30 – 2:40 p.m.	Welcome, Roll Call and Opening Remarks	Crista Johnson
(10 mins)		
2.40 2.25	Bound to the Feeth Bound of Adulat	David AAD a sall
2:40 – 3:25	Reworking the Family Practice Model	Regina McDougall,
(45 mins)		Family Practice Model
		Administrator Division
		of Child Welfare
		Programs, DCYF
3:25 – 3:40 p.m.	Review Performance Measures: Number/rate of youth in	Crista Johnson
(15 mins)	out-of-home care, re-entry into care rates (an indicator of	
	safety), and reunification rates	
3:40 – 3:55 p.m.	April Full Oversight Board Meeting Planning: Report out	Subcommittee
(15 mins)	information on DCYF performance & identifying voices	
	from the public to invite for engagement	
3:55 – 4:00 p.m.	Next Steps & Adjourn	Crista Johnson
(5 mins)		